# SDR ASOA2013082208895

- Difficulty date: August 14, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N833AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7246
- Aircraft time: 36,295 hours, 31,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 FWD J ANGLE IS CORRODED.  REMOVED CORRODED ANGLE IAW SRM 51-42-06 AND 51-42-21.  LOCATED, DRILLED AND INSTALLED NEW ANGLE IAW SRM 51-40-11, 51-42-06 AND 51-42-21.
